# SDR REXA2021121601129

- Difficulty date: December 12, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 33,023 hours, 31,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ON FFOD TEST NOT STAYING LIT.OVERHEAD WING  EXIT LIGHT(FWD),OVERHEAD PASSENGER DOOR LIGHT AND LEFT EXTERIOR WING  LIGHT OBSERVED TO BRIFELY ILLUMINATE AND THE EXTINGUISH WHEN COMMANDED ON.                                                                   	DEFERRED IAW MEL 33-51-1A.TRANSFERED TO MMO2.MOC NOTIFIED#52547.  PLACARD INSTALLED./////R&R LH CENTER EMERGENCY LIGHT BUILB IAW CRJ 200 AMM 33-51-21.OPC ALL EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-00.OPC GOOD AT THIS TIME. MMO2 UPDATED. PLACARD REMOVED. MOC NOTIFIED #4488.
